# SDR FDEA202501240126

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,919 hours, 22,165 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 500
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - #3 SPOILER CENTER O/B HINGE ARM OUTBD DELAMINATION. (AREA:   25MM*12MM, DEPTH:1.25MM) PERFORMED THE REPAIR ON LH WING #3 SPOILER CENTER O/B HINGE ARM OUTBD PER FEDEX   EA:6-5750-T0382100 P1 & SB A300-57-6082 R03 FIGURE 2 SHEET 2 & 4 AND FIGURE 5. EA TITLE:   WING-FLIGHT SURFACES - LH #3 SPOILER CENTER HINGE ARM OUTSIDE SURFACE   DELAMINATION. THIS IS CAT A REPAIR, MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE   WRI: 57508143 FOR WORK DETAILS.
